Facebook Pixel

feel am pregnant........

By January 8, 2013 - 3:05pm
Rate This

Hi, I had sex on the 19th of dec 2012, took postinor2 2 tablet @once on d 20th, since then I haven't being myself, had abdominal pains, lover backache, I had 3days bleeding is it normal, am still having d backache, tender breast, feel tired, feel dizzy, having pains when I breathe, does it mean am pregnant I don't understand, help me pls........

Add a Comment1 Comments


Hello lawretta,

Postinor 2 is estimated to prevent pregnancy about 85% of the time.
Since you had bleeding for three days, I don't think you are pregnant. Dizziness and pain with breathing are not signs of early pregnancy. You should be checked by your physician. At the same time, mention to your doctor that you are concerned that you might be pregnant. If your doctor chooses to order any blood work to help diagnose your symptoms, a pregnancy test can also be done.


January 8, 2013 - 5:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!